Error estimates of Morley triangular element satisfying the maximal angle condition

Type de document :
Article dans une revue
International Journal on Numerical Analysis Modeling, Institute for Scientific Computing and Information, 2010, 7 (4), pp.639-655
Liste complète des métadonnées

https://hal.inria.fr/inria-00543202
Contributeur : Daniela Capatina <>
Soumis le : lundi 6 décembre 2010 - 10:17:39
Dernière modification le : jeudi 22 mars 2018 - 23:26:06

Identifiants

  • HAL Id : inria-00543202, version 1

Collections

Citation

Shipeng Mao, Serge Nicaise, Zhong-Ci Shi. Error estimates of Morley triangular element satisfying the maximal angle condition. International Journal on Numerical Analysis Modeling, Institute for Scientific Computing and Information, 2010, 7 (4), pp.639-655. 〈inria-00543202〉

Partager

Métriques

Consultations de la notice

133